# SDR ASAA1149572

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 59,458 hours, 37,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT INTERIOR OVERWING EXIT EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY IN CHARGER M1468 CHECKS GOOD REF MM 33 51 02.
